# SDR ASAA2012073092637

- Difficulty date: July 3, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 20,570 hours, 6,633 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 5906067
- Condition: Clogged
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG DELTA P EXTENDED.  R & R NR 1 ENG IDG SCAVENGE AND CHARGE FILTER.  REF FIM 24-11-00-810-803.
